Journals / Turkish Journal of Science / 2016 / Cilt: 1 Sayı: 1

On Some Hadamard-Type Inequalities for Product of Two h-Convex Functions On the Co-ordinates

Pages
41–58
Publication Date
2016-12-31
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Obtained results generalize the corresponding to some well-known results given before now.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this paper, Hadamard-type inequalities for product of h-convex functions on the co-ordinates on the rectangle from the plane are established.
📊
Key Findings & Data:In this paper, Hadamard-type inequalities for product of h-convex functions on the co-ordinates on the rectangle from the plane are established.
💡
Conclusion & Impact:Obtained results generalize the corresponding to some well-known results given before now.
🔬Design:Araştırma Makalesi
📍Scope:Comprehensive Sample
⚙️Variables:co-ordinates · Hadamard’s inequality · co-ordinates

Abstract

In this paper, Hadamard-type inequalities for product of h-convex functions on the co-ordinates on the rectangle from the plane are established. Obtained results generalize the corresponding to some well-known results given before now.

🔖

Cite This Article

Özdemir, M. E., Latıf, M. A., Akdemir, A. O. (2016). On Some Hadamard-Type Inequalities for Product of Two h-Convex Functions On the Co-ordinates. Turkish Journal of Science, Cilt: 1 Sayı: 1, 41–58. https://ajindex.com/articles/1557598

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (25)

  1. M. Alomari and M. Darus, The Hadamard’s inequality for convex function of variables on the co-ordinates, Int. Journal of Math. Analysis, 2 (13) (2008), 629–638.
  2. M. Alomari and M. Darus, The Hadamard’s inequality for convex function, Int. Journal of Math. Analysis, 2 (13) (2008), 639–646.
  3. M. Alomari and M. Darus, On co–ordinated convex functions, International Mathematical Forum, 3, 2008, no. 40, 1977 - 1989.
  4. M. Alomari and M. Darus, Co-ordinates convex function in the first sense with some Hadamard-type inequalities, Int. J. Contemp. Math. Sci., 32, 2008, 1557-1567.
  5. M. Alomari and M. Darus, Hadamard-Type Inequalities for convex functions, International Mathematical Forum, 3, 2008, no. 40, 1965 - 1975.
  6. W.W. Breckner, Stetigkeitsaussagen für eine Klasse verallgemeinerter konvexer funktionen in topologischen linearen Raumen, Pupl. Inst. Math., 23 (1978), 13–20.
  7. W.W. Breckner, Continuity of generalized convex and generalized concave set-valued functions, Rev Anal. Numér. Thkor. Approx., 22 (1993), 39–51.
  8. S.S. Dragomir, On Hadamard’s inequality for convex functions on the co-ordinates in a rectangle from the plane, Taiwanese Journal of Mathematics, 5 (2001), 775 - 788.
  9. SS. Dragomir and S. Fitzpatrick, The Hadamard’s inequality for convex functions in the second sense, Demonstratio Math., 32 (4) (1999), 687–696.
  10. S.S. Dragomir, J. Pecaric and L.E. Persson, Some inequalities of Hadamard type, Soochow J. Math., 21 (1995), 335–241.
  11. E.K. Godunova and V.I. Levin, Neravenstva dlja funkcii sirokogo klassa, soderzascego vypuklye, monotonnye i nekotorye drugie vidy funkii, Vycislitel. Mat. i. Fiz. Mezvuzov. Sb. Nauc. Trudov, MGPI, Moskva, 1985, pp. 138–142.
  12. H. Hudzik and L. Maligranda, Some remarks on convex functions, Aequationes Math., 48 (1994), 100–111.
  13. U.S. Kırmacı, M.K. Bakula, M.E. Özdemir and J. Pecaric, Hadamard-type inequalities for convex functions, Appl. Math. and Compt., 193 (2007), 26–35.
  14. M.A. Latif and M. Alomari, On Hadamard-type inequalities of product of two convex functions on the co-ordinates, International Mathematical Forum, 4 (2009), no. 47, 2327-2338.
  15. D.S. Mitrinovic and J. Pecaric, Note on a class of functions of Godunova and Levin, C. R. Math. Rep. Acad. Sci. Can., 12 (1990), 33–36.
  16. D.S. Mitrinovic, J. Pecaric and A.M. Fink, Classical and new inequalities in analysis, Kluwer Academic, Dordrecht, 1993.
  17. B.G. Pachpatte, On some inequalities for convex functions, RGMIA Res. Rep. Coll., 6 (E), 2003.
  18. M.Z Sarıkaya, A. Sağlam and H. Yıldırım, On some Hadamard-type inequalities for convex functions, Journal of Math. Ineq., Vol. 2, Number 3 (2008), 335-341.
  19. S. Varosanec, On convexity, J. Math. Anal. Appl., 326 (2007), 303-311.
  20. M.Z. Sarıkaya, E. Set and M.E. Özdemir, On some new inequalities of Hadamard type involving convex functions, Acta Math. Univ. Comenianae, LXXIX., 2 (2010), 265-272.
  21. M.E. Özdemir, E. Set, M.Z. Sarıkaya, Some new Hadamard’s type inequalities for co-ordinated convex and
  22. ( convex functions, Hacettepe J. of. Math. and Ist., 40, 219-229, (2011).
  23. M.Z. Sar kaya, E. Set, M.E. Özdemir and S.S. Dragomir, New some Hadamard’s type inequalities for co-ordinated convex functions, Accepted.
  24. M.A. Latif and M. Alomari, On Hadamard-type inequalities for convex functions on the co-ordinates, Int. Journal of Math. Analysis, 33, 2009, 1645-1656.
  25. M. K. Bakula, M. E. Özdemir and J. Pecaric, Hadamard-type inequalities for convex and convex functions, J. Inequal. Pure and Appl. Math., 9, (4), (2007), Article 96